RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2006, Volume 42, Issue 3, Pages 78–96 (Mi ppi55)  

This article is cited in 4 scientific papers (total in 4 papers)

Large Systems

Limit Dynamics for Stochastic Models of Data Exchange in Parallel Computation Networks

A. G. Malyshkin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We study limit dynamics of a system of interacting particles, which is one of possible models for the parallel and distributed computation process. For a rather wide class of multi-particle interactions, we prove that the stochastic process describing the configuration of a particle system weakly converges in the fluid-dynamic limit to a deterministic process, which is a solution of a certain partial differential equation.

Full text: PDF file (1511 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2006, 42:3, 234–250

Bibliographic databases:

UDC: 621.391.1:004.7
Received: 20.12.2005
Revised: 18.04.2006

Citation: A. G. Malyshkin, “Limit Dynamics for Stochastic Models of Data Exchange in Parallel Computation Networks”, Probl. Peredachi Inf., 42:3 (2006), 78–96; Problems Inform. Transmission, 42:3 (2006), 234–250

Citation in format AMSBIB
\Bibitem{Mal06}
\by A.~G.~Malyshkin
\paper Limit Dynamics for Stochastic Models of Data Exchange in Parallel
Computation Networks
\jour Probl. Peredachi Inf.
\yr 2006
\vol 42
\issue 3
\pages 78--96
\mathnet{http://mi.mathnet.ru/ppi55}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261565}
\elib{http://elibrary.ru/item.asp?id=9277352}
\transl
\jour Problems Inform. Transmission
\yr 2006
\vol 42
\issue 3
\pages 234--250
\crossref{https://doi.org/10.1134/S0032946006030070}
\elib{http://elibrary.ru/item.asp?id=13517827}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750222362}


Linking options:
  • http://mi.mathnet.ru/eng/ppi55
  • http://mi.mathnet.ru/eng/ppi/v42/i3/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Manita, “Stochastic Synchronization in a Large System of Identical Particles”, Theory Probab. Appl., 53:1 (2009), 155–161  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Manita A., “Brownian particles interacting via synchronizations”, Comm. Statist. Theory Methods, 40:19-20 (2011), 3440–3451  crossref  mathscinet  zmath  isi  elib
    3. Manita A., “Clock Synchronization in Symmetric Stochastic Networks”, Queueing Syst., 76:2, SI (2014), 149–180  crossref  mathscinet  zmath  isi  elib
    4. V. V. Karpushin, “Convergence rate in stochastic particle systems with synchronization”, Theory Probab. Appl., 61:2 (2017), 345–355  mathnet  crossref  crossref  mathscinet  isi  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:282
    Full text:74
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020